Gadolinium Contrast Agents Side Effects: Medical Literature Review, September 2018 – February 2019

Researchers Continue To Investigate Gadolinium Deposition Disease (GDD) Following Gadolinium-Based Contrast Agents Injections   (Posted by Tom Lamb at DrugInjuryWatch.com)   In recent years it has been recognized that the gadolinium contained in certain contrast agents can breaks away from its bonding agent.  As a result, gadolinium can be left behind in the bones, brain, and various tissues within the body. In turn, when this happens, there can be gadolinium side effects. Specifically, this situation can lead to Gadolinium Deposition Disease (GDD) in patients, which is a form of gadolinium toxicity and sometimes called, instead, Gadolinium Storage Condition. Medical researchers continue to investigate the extent and severity of gadolinium retention following injections of gadolinium-based contrast agents for MRIs, MRAs, and CT scans. Presented below is a collection of medical articles published in the past six months — September 2018 to March 2019 — about this…

Read more detail on Recent Health Care Law posts –

This entry was posted in Health Law and tagged , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply